MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; MEDICAL BED

UMANO MEDICAL INC. OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the bed exit detection system on a medical bed was not functioning properly.There was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
No defects were found.The most probable cause of this situation appears to be that the calibration had not been done by the user and the instructions for zeroing not followed.Therefore, this would be a user error since the indications for calibration and zeroing are mentioned in the accompanying documentation.Precisions were made to the user manuel (corrective action : res 85592 recall 3009591865-04/28/2020-001-c ) to emphasis the preventive maintenance annual checklist, which includes calibration and to emphasis on usage of detection system and the zeroing procedure, which is explained and described in the user manual.The manufacturer will follow the trend.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
MDR Report Key8190028
Report Number3009591865-2018-00025
Device Sequence Number13982888
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711161003
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection,Recall
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight45